Oscillation of third-order quasilinear neutral dynamic equations on time scales with distributed deviating arguments


Creative Commons License

ŞENEL M. T. , Utku N.

JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE-JMCS, vol.17, no.1, pp.41-52, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.22436/jmcs.017.01.04
  • Title of Journal : JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE-JMCS
  • Page Numbers: pp.41-52

Abstract

The aim of this paper is to give oscillation criteria for the third-order quasilinear neutral delay dynamic equation